Polynomial structures with double roots
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 36 (1997) no. 1, pp. 187-196
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1997_36_1_a18,
author = {Van\v{z}urov\'a, Alena},
title = {Polynomial structures with double roots},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {187--196},
year = {1997},
volume = {36},
number = {1},
mrnumber = {1620557},
zbl = {0958.53023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a18/}
}
TY - JOUR AU - Vanžurová, Alena TI - Polynomial structures with double roots JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1997 SP - 187 EP - 196 VL - 36 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a18/ LA - en ID - AUPO_1997_36_1_a18 ER -
Vanžurová, Alena. Polynomial structures with double roots. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 36 (1997) no. 1, pp. 187-196. http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a18/